# SDR ASOA201901305023

- Difficulty date: January 30, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3190169
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SKIN CRACKED ON LANDING FOR PANEL 832AL. REPAIRED IAW STS EA 48-2018-093 REV(0) 12/18/2018.
